# SDR DALA2016111708911

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LWR FWD SECTION OF RT SLIDE WINDOW COUNTER FRAME AT COCKPIT. DAMAGE AREA WAS REPAIRED PER ETI -17-16-170 REV 1 AND ER/A 551770-14 REV ORIG.
